C.L. Stewart
C.L. Stewart
Department of Pure Mathematics, University of Waterloo
Verified email at uwaterloo.ca
TitleCited byYear
On ranks of twists of elliptic curves and power-free values of binary forms
CL Stewart, J Top
Journal of the American Mathematical Society 8 (4), 943-973, 1995
1001995
On the œsterlé-Masser conjecture
CL Stewart, R Tijdeman
Monatshefte für Mathematik 102 (3), 251-257, 1986
961986
S-unit equations and their applications
JH Evertse, K Gyory, CL Stewart, R Tijdeman
New advances in transcendence theory, 110-174, 1988
951988
ON THE DIOPHANTINE EQUATION ax 2t +bx t y+cy 2 =d AND PURE POWERS IN RECURRENCE SEQUENCES
TN Shorey, CL Stewart
Mathematica Scandinavica, 24-36, 1983
881983
On the abc conjecture, II
CL Stewart, K Yu
Duke Mathematical Journal 108 (1), 169-181, 2001
832001
On the number of solutions of polynomial congruences and Thue equations
CL Stewart
Journal of the American Mathematical Society 4 (4), 793-835, 1991
791991
On the representation of an integer in two different bases.
CL Stewart
Journal für die reine und angewandte Mathematik 319, 63-72, 1980
771980
On divisors of Fermat, Fibonacci, Lucas, and Lehmer numbers
CL Stewart
Proceedings of the London Mathematical Society 3 (3), 425-447, 1977
761977
Primitive divisors of Lucas and Lehmer numbers
CL Stewart
T+ unscendence Theory: Advances and Applications(A. Baker and DW Masser, eds …, 1977
621977
Some diophantine equations with many solutions
P Erdös, CL Steward, R Tijdeman
Compositio mathematica 66 (1), 37-56, 1988
591988
On the abc conjecture I, II
CL Stewart, K Yu
Math. Ann 291, 225-230, 1991
581991
OnS-unit equations in two unknowns
JH Evertse, K Györy, CL Stewart, R Tijdeman
Inventiones mathematicae 92 (3), 461-477, 1988
571988
Pure powers in recurrence sequences and some related diophantine equations
TN Shorey, CL Stewart
Journal of Number Theory 27 (3), 324-352, 1987
451987
Algebraic integers whose conjugates lie near the unit circle
CL Stewart
Bulletin de la Société Mathématique de France 106, 169-176, 1978
451978
On divisors of sums of integers, II
A Sárközy, CL Stewart
J. Reine Angew. Math 365 (1986), 171-191, 1986
39*1986
On the number of prime factors of integers of the form ab+ 1
K Győry, A Sárközy, C Stewart
Acta Arithmetica 74, 365-385, 1996
351996
On divisors of sums of integers. III.
C Pomerance, A Sárközy, CL Stewart
Pacific Journal of Mathematics 133 (2), 363-379, 1988
351988
The greatest prime factor of
C Stewart
Acta Arithmetica 26 (4), 427-433, 1975
351975
On divisors of terms of linear recurrence sequences.
CL Stewart
Journal für die reine und angewandte Mathematik 333, 12-31, 1982
321982
On infinite-difference sets
CL Stewart, R Tijdeman
Canadian Journal of Mathematics 31 (5), 897-910, 1979
301979
The system can't perform the operation now. Try again later.
Articles 1–20